MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS, INC.1818910 ZT TRIAL SLEEVE 16B LRG; HIP INSTRUMENT/TRIAL

DEPUY ORTHOPAEDICS, INC.1818910 ZT TRIAL SLEEVE 16B LRG; HIP INSTRUMENT/TRIAL
Catalog Number 257616105
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code No Information (3190)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Complete product detail has not been received at this time.If further information is received a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that the neck sleeve has a deep gouge just underneath the top end of the instrument and the top surface is scarred as well.
 
Additional Manufacturer Narrative
Examination of the returned instrument confirmed the complaint.Depuy considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
ZT TRIAL SLEEVE 16B LRG
Common Device Name
HIP INSTRUMENT/TRIAL
Manufacturer (Section D)
DEPUY ORTHOPAEDICS, INC.1818910
700 orthopaedic drive
warsaw IN 46582
MDR Report Key6731801
Report Number1818910-2017-21511
Device Sequence Number653152
Product Code LXH
UDI-Device Identifier10603295146438
UDI-Public10603295146438
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 06/22/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number257616105
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/29/2017
Initial Date Received by Manufacturer 06/22/2017
Supplement Date Received by Manufacturer08/21/2017
Initial Report FDA Received Date07/21/2017
Supplement Report FDA Received Date08/21/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1